Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A numerical survey of the floors of various Hilbert fundamental domains


Author: Harvey Cohn
Journal: Math. Comp. 19 (1965), 594-605
MSC: Primary 10.23
DOI: https://doi.org/10.1090/S0025-5718-1965-0195818-4
MathSciNet review: 0195818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cohn, A Second Course in Number Theory, Wiley, New York, 1962. MR 0133281 (24:A3115)
  • [2] H. Cohn, "On the shape of the fundamental domain of the Hilbert modular group," Theory of Numbers, A. L. Whiteman (Ed.), Proc. Sympos. Pure Math. Vol. 8, Amer. Math. Soc., Providence, R. I., 1965, pp. 190-202. MR 0174528 (30:4729)
  • [3] R. H. DeVore, The Lowest Points in the Fundamental Domain of the Hilbert Modular Group for $ Q({5^{1/2}})$ and $ Q({2^{1/2}})$, Ph.D. Dissertation, University of Arizona, Tucson, Ariz., 1964.
  • [4] J. Nymann, Ideal Structure in Relative-quadratic Fields arising from Fixed-points of the Hilbert Modular Group, Ph.D. Dissertation, University of Arizona, Tucson, Ariz., 1965.
  • [5] C. L. Siegel, Lectures on Advanced Analytic Number Theory, Tata Institute, 1961. MR 0262150 (41:6760)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.23

Retrieve articles in all journals with MSC: 10.23


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0195818-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society